# SDR USAA070141

- Difficulty date: February 26, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 50,025 hours, 50,025 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA ON STRINGER STA 847, STR 24R HAS CORROSION.  U-CHANNEL INSTALLED INSIDE OF STRINGER PER SRM 53-00-03; CORR LEVEL 2; TSK C53-208-01, DEFECT SIZE:  3 X 4 INCHES.
